# SDR MWEA020327

- Difficulty date: May 15, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 39,490 hours, 40,575 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Part serial: 1820
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STALL FAILURE LIGHT ILLUMINATED, LIGHT CAME ON AND OFF AFTER SELECTING FLAPS.  REMAINED OUT FOR DURATION OF FLIGHT.  REMOVED AND REPLACED NR 2 STALL COMPUTER SYSTEM, TEST GOOD.
